On 'On Graph Rewritings'

Kennaway, J. R. (1987) On 'On Graph Rewritings'. Theoretical Computer Science, 52 (1-2). pp. 37-58.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:42
Last Modified: 25 Jul 2018 08:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/3721
DOI: 10.1016/0304-3975(87)90079-X

Actions (login required)

View Item